# SDR CA141113005

- Difficulty date: November 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 12,970 hours
- Engine: Lyc O320E2D
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 0510105207
- Condition: Frayed
- Location: Rudder
- Part time: 12,883 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABLE FRAYED AT PULLEY.
